Please use this identifier to cite or link to this item:
Type: Journal article
Title: A Mathematical Study of Blood Flow through Viscoelastic Walled Stenosed Arteries
Author: Pincombe, B.
Mazumdar, J.
Citation: Australasian Physical and Engineering Sciences in Medicine. 18(2):81-89
Issue Date: 1996
ISSN: 0158-9938
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.